“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 461
School of Mathematics
  Title:   Homomorphisms locally of finite injective dimension
  Author(s):  S. Yassemi
  Status:   Published
  Journal: New Zealand J. Math.
  Vol.:  29
  Year:  2000
  Pages:   97-102
  Supported by:  IPM
  Abstract:
Let φ:RS be a homomorphism of commutative rings with R Noetherian. We say that φ is locally of finite injective dimension if the injective dimension of S\frakm as an R\frakm-module is finite for every maximal ideal \frakm in S. If R is a Gorenstein ring then the identity map on R is locally of finite injective dimension. Therefore, rings which are locally of finite injective dimension generalizes the notion of Gorenstein ring. The purpose of this paper is to generalize some well-known results of Gorenstein rings.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right